I have had persistent high blood pressure, been fighting it with various medications for years. Then I was admitted to hospital with walking pneumonia. Critical. They gave me shots of Lasix. I had consistent low blood pressure during my stay. After being out of hosp. for 2 weeks now my dr took me off of Lasix and BP is high again. When I take 10 mgs of lasix I notice the BP comes down to usually a normal range with no other meds. However at the clinic my drs have varying opinions hydrochlorithizide vs Lasix, but the latter did not work for me in low doses. One dr says hydro. is safer than lasix but the lasix works better for me. What should I do?
HI, thanks for using healthcare magic
Blood pressure mainly depends on the volume or amount of fluid and the resistance to blood flow in the blood vessels.
The medications used for high blood pressure work through different mechanisms (1) reducing fluid volume such as diuretics like lasix and the...
My mother is being suffering from congestive heart failure and on tablet lasix and aldactone . But Creatinine and blood urea level is getting higher. Doc had stopped the aldactone. Now those two parameters were came down but K level goes down. Yesterday doc has added syrup potklor a liquid containing potassium. Can you pleas suggest how long lasix needs to be continued. And is there any natural thing to restore K level.
Lasix causes potassium loss. Aldactone retains potassium. The combination is good, but it doesn't suit well for some.
Good that urea is coming down.
Lasix might have to be continued for ever - it is for heart failure
Potklor helps to raise potassium. It is a fast and sure supplement - take...
My doctor had me on Lasix and potassium for 3 years because of edema and the threat of pulmonary edema. I finally took myself off it nearly a year ago because I had lost nearly all of the swelling except that which appears towards the end of the day but is usually gone in the mornings when I wake up (probably from me being inclined for 6 to 8 hours ). My edema is probably the result of having bad airways to my lungs and simply not getting enough oxygen for my heart to pump properly, thus causing my kidneys to operate somewhat incorrectly. I think you'll know what I mean ? Am I okay to stay off the lasix and potassium ? Thanks, Thomy
Hi Thanks for your query The requirement and dose of lasix can be determined only by a thorough clinical examination which will tell us about your fluid status. If there are any signs of fluid overload we need to continue the lasix. There is a need to take potassium supplements only if your serum...
I am an overweight diabetic that has worsening dark spots on my legs that my Dr. says is due to vein issues. Sometimes these spots get a little blister on them and are difficult to heal but eventually do. I know that the more weight is lost the better but in the mean time what ese should I be doing to help the situation? t is also edifficult to excersize due to the adema in my legs. I try to watch the sodium levels as well. I take lasix so I wonder how much water I should actually be drinking. My Dr. told me I was a little dehydrated the last time I had bloodwork done. How can a person be dehydrated when they are taking Lasix for water retention? Thank you for your time.
You are a obese Diabetic.
As far as the black spots on you legs they may be due to varicose veins.
Bulg and stagnation of venous blood in the veins due to incompetence of the venous valves.
Avoid standing for a long time.
Keep your leg raised in sitting and lying position.
I have been prescribed Potassium CL ER 10MEQ 1xday. I also take Xarelto 20mg. They have me on 2 Lasix per day. Is this drug safe to take?
Brief Answer: it's safe...
Detailed Answer: Hello,
potassium, xarelto and lasix can be used without any anticipated interaction between them. Lasix may cause potassium depletion. Potassium supplementation will replenish potassium stores. Make sure you monitor the serum potassium! Potassium...
I had triple bypass surgrey in Oct 2008. Am extremely exhausted and tired. Very frustrated....this are the drugs I am taking. Had doctors appointment on Tuesday and I was on a generic lipitor and was put back on regular Lipitor. My body hurts 24/7. 03-05-09 First Dose Lexapro(escitalopram oxalate) 10mg 1 per day Xanax .25mg 1 tablet every 4 to 6 hrs as needed for anxiety Lipitor 40 mg 1 capsule by mouth at night Lasix 40 mg 1 tablet by mouth daily (am) Digoxin 0.125mg 1 tablet by mouth daily (am) Prilosec/Omeprazole 20 mg 1 tablet by mouth daily (am) Lisinopril 5mg 1 tablet by mouth daily (am) K-Dur/POT CHL ER 20MEQ 1 tablet by mouth daily (am) St Joseph baby aspiring 81 mg 1 tablet by mouth daily (am) Starlix 120 MG 1 Tablet with each meal Stopped 03-04-09 Cardizem CD/Diltiazem ER 120 mg 1 capsule by mouth at night
It is the weekend and am concerned about blood pressure. Last 3 readings: 140/88, 133/106, 137/105. Also have pounding headache in back of skull and top of head like a throbbing migraine. Saw my primary in May. All blood tests and EKG normal. Was taking Lisinopril HCTZ 20/12.5. My concern was swollen ankles so Dr. switched me to Lisinopril tabs 20mg & Lasix 40mg. I have not felt well since the switch. I have been treated for HBP about 15 years, am 56 and do smoke. Last 2 days have taken Lisinopril twice a day and 1/2 Lasix. Dr. told me I could do that as long as I monitor myself. Have not had numbers in 100s for a long time. Other medications are Aciphex 20mg, trazodone 100mg, sertraline 150mg and the lisinopril 20mg & lasix. I just do not feel well and need some advice. I will call my dr. on Monday to discuss. Thank you.
Iam 57 years old male ihad heart attack in 1992 iwas treated at cmc veloore at that time from then onwords inever felt any pain shortness of breath an symptoms associated with heart attack iam a airconditioning tecnician worked in temprature up to 52centrigrade in Arabian Gulf but after stoping the hard work for almost 15 years two months back i developed shortness of breath and legs swelling iwas admited in hospital and treated for swelling and breathing problem at the same time doctors advised me to get Angioplasty as iam a CHF with ejection fraction of 25% Iam a diabetic also Iwas asked to continue tablets LASIX 40mg Aldoctone 25mg Captopril 25mg Freomin 80mg for CHF Actrapid HM Insulatard HM for Daibetes My request is IS THERE A CHANCE TO CONTINUE TO BE TREATED BY MEDICINE ONLY AS I DO NOT WISH GO FOR ANY KIND OF SURGERY Please let me know about the possibility of treatment by nedicines only S habbir Hussain contact # 044 0000
Since March I have had level II pitting edema in my legs and feet (about 8-15 of fluid) twice. My cardiologist refers to this as right-sided heart failure. My liver and kidneys are fine, EKG and echo normal and no blood clots. I had a right heart catheter that revealed a pulmonary wedge pressure of 20. They did not check the left side of my heart. I was prescribed Lasix and told take it from time to time as needed, and Spiranolactone to take indefinetly. I have mild obstructive sleep apnea and was told this may be causing the elevated right-sided pressure which eventually leads to the edema. I wear a CPAP every night. I feel very tired at points in the day to where I cannot hold my eyes open, and I am also extremely bloated in my stomach. I feel pressure near my sternum. A tight band sensation wraps from my back around to chest at the sternum level, which makes wearing a bra complete torture. The last thing is that most mornings upon waking I will gag until I vomit. Please help me I am desperate for answers and have been to ten doctors. Stacie
I'm a 30 year old female with no prior health problems. For the last year or so I have had bouts or severe pitting edema in my legs and feet to the point where my feet look like balloons and I can easily press 1 inch+ dents into my shins that...
I have diabetes cholesterol and digestive problems My diabetes fluctuates many times high to low low to high. I go for motions 4 to 5 times a day. My question is my urine gets blocked sometimes or sometimes urine frequency increases. I want to...
I want to go for LASIK surgery, Could you please advise on how to choose and decide on same. What are the negatives of this surgery. Or is there nay other suggestion/surgey to correct eyesight/ Both eyes (-6)